# SDR ASAA2018082225896

- Difficulty date: August 22, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 9,792 hours, 3,113 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Open
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM BLEED PAGE INDICATES THE NR 2 ENGINE HP BLEED VALVE WAS OPEN DURING CRUISE, AT THE GATE WITH ENGINE OFF,   ACFT GROUNDED.
